# SDR SVBA20120820932

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N901SH
- Make and model: Beech 200BEECH
- Aircraft serial: BB1514
- Aircraft time: 11,656 hours, 16,858 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1013646281
- Condition: Faulty
- Location: Rt Mlg
- Part time: 11,656 hours, 16,856 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE RT MLG DOWN INDICATOR LIGHT FAILED TO ILLUMINATE AND THE GEAR HANDLE IN TRANSIT LIGHT WAS ILLUMININATED DURING APPROACH FOR A SCHEDULED LANDING.  PILOT FOLLOWED EMERGENCY CHECKLIST AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  RT MLG WAS INSPECTED AND FOUND TO BE IN THE DOWN AND LOCKED POSITION.  FURTHER INVESTIGATION FOUND THAT THE DOWN AND LOCKED POSITION INDICATOR SWITCH ASSY WAS FAULTY.  A VOLT/OHM METER TEST SHOWED THAT THE INTERNAL SWITCH THAT FEEDS THE RT MLG DOWN INDICATOR LIGHT HAD FAILED IN THE OPEN POSITION GIVING A FALSE INDICATION THAT THE GEAR WAS NOT DOWN AND LOCKED.  SWITCH WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
